# SDR 20000515AP015

- Difficulty date: September 2, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM AT STATION 1110 RBL 18 THROUGH LBL 18 HAS CORROSION AT UPPER AND LOWER SURFACE.  REMOVED CORROSION AT FLOORBEAM BETWEEN LBL 18 THROUGH RBL 16.  REPAIRED FLOORBEAM AT RBL 17 IAW SRM 53-10-8 FIG 3.  (M)
